Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Absolute fixed point sets for multi-valued maps

Author: Eric L. McDowell
Journal: Proc. Amer. Math. Soc. 126 (1998), 3733-3741
MSC (1991): Primary 54F15, 54C60; Secondary 54C15, 54B20, 54D05
MathSciNet review: 1459138
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of a multi-valued absolute fixed point set (MAFS) will be defined and characterized in the setting of set-valued maps with images containing multiple components.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54F15, 54C60, 54C15, 54B20, 54D05

Retrieve articles in all journals with MSC (1991): 54F15, 54C60, 54C15, 54B20, 54D05

Additional Information

Eric L. McDowell
Affiliation: Department of Mathematics, Bethany College, Bethany, West Virginia 26032
Address at time of publication: Department of Mathematical Sciences, Berry College, Mount Berry, Georgia 30149

Keywords: Compactum, continuum, hyperspace, locally connected, multi-valued absolute fixed point set, MAFS, multi-valued map
Received by editor(s): January 9, 1997
Received by editor(s) in revised form: April 17, 1997
Communicated by: Alan Dow
Article copyright: © Copyright 1998 American Mathematical Society